Discussions that mention corgard

High & Low Blood Pressure board


Hi,

I've been weaning off Corgard. I've been taking a half dose, which is 10 mg. I've been okay during the day, but in the middle of the night between 3:00 am and 6:00 am, my heart starts racing. Then, once I'm up and around it is fine. Any ideas as to why this might be happening?
jahee,

I KNOW it's not because of the dosing time because Corgard (nadolol) is singular in it's HUMONGOUSLY long half life....3 DAYS so any dose you had yesterday is remarkably close to what you have overnight whether ot not you take a dose or not.

I just stopped COLD and noticed nothing but a slight increase in pep every day til I was back to normal after one to two weeks.

Were you taking it very long jahee? I was on it only a couple months (40 mg.). It really is like being hit by a train though once you've oversaturated the blood and it takes days and days to get back to normal.

My best guess is that you've got a rush of catecholemines that have nothing better to do in the middle of the night than disturb your sleep. Once you're up, they can pester you with other things (like HBP...LOL) and running around with that thing called LIFE!